Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

March 5, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 5, 2019, 3:32 AM EST. It took effect at Mar 5, 2019, 6:00 PM EST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2019, 3:32 AM EST (08:32 UTC)
In effect from
Mar 5, 2019, 6:00 PM EST
Expired
Mar 7, 2019, 6:35 PM EST
In force
49 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

004 
WHUS71 KPHI 050832
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 AM EST Tue Mar 5 2019

ANZ450-451-052145-
/O.NEW.KPHI.SC.Y.0031.190305T2300Z-190307T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
332 AM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 6 PM this evening to 4 AM
EST Thursday.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ452>455-052145-
/O.NEW.KPHI.SC.Y.0031.190306T0300Z-190307T0900Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 AM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST THURSDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
4 AM EST Thursday.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-052145-
/O.NEW.KPHI.SC.Y.0031.190306T0300Z-190307T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
332 AM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
7 PM EST Wednesday.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
8 follow-up statements
272 
WHUS71 KPHI 052027
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
327 PM EST Tue Mar 5 2019

ANZ450-451-061000-
/O.CON.KPHI.SC.Y.0031.190305T2300Z-190307T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
327 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ452>455-061000-
/O.CON.KPHI.SC.Y.0031.190306T0300Z-190307T0900Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-061000-
/O.CON.KPHI.SC.Y.0031.190306T0300Z-190307T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST WEDNESDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
065 
WHUS71 KPHI 060224
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
924 PM EST Tue Mar 5 2019

ANZ452>455-061200-
/O.EXT.KPHI.SC.Y.0031.190306T0224Z-190307T0900Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
924 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-061200-
/O.EXT.KPHI.SC.Y.0031.190306T0224Z-190307T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
924 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450-451-061200-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-190307T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
924 PM EST Tue Mar 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
859 
WHUS71 KPHI 060853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
353 AM EST Wed Mar 6 2019

ANZ450-451-062200-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
353 AM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ452>455-062200-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
353 AM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-062200-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
353 AM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
368 
WHUS71 KPHI 062016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EST Wed Mar 6 2019

ANZ450-451-071100-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
316 PM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 
  kt. Seas 2 to 4 feet.

* OUTLOOK...There will be a lull in the Small Craft Advisory
  conditions from late tonight through Thursday morning, and then
  Small Craft Advisory conditions develop once again Thursday
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ452>455-071100-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt.
  Seas 3 to 5 feet.

* OUTLOOK...There will be a lull in the Small Craft Advisory
  conditions from late tonight through Thursday morning, and then
  Small Craft Advisory conditions develop once again Thursday
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-070600-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EST Wed Mar 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

* OUTLOOK...Small Craft Advisory conditions may develop once 
  again Thursday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
744 
WHUS71 KPHI 070554
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1254 AM EST Thu Mar 7 2019



ANZ430-431-070700-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-190307T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1254 AM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

Winds have subsided; therefore, the Small Craft Advisory will be
allowed to expire at 1 AM.

$$

ANZ450>455-071900-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1254 AM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 25 
  kt. Seas 2 to 4 feet.

* OUTLOOK...There will be a lull in the Small Craft Advisory
  conditions this morning, but winds are expected to increase by
  mid day today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
540 
WHUS71 KPHI 071115
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
615 AM EST Thu Mar 7 2019



ANZ450>455-080000-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
615 AM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt.
  Seas 1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
592 
WHUS71 KPHI 072041
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
341 PM EST Thu Mar 7 2019

ANZ452>455-072145-
/O.CAN.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 PM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

Winds have diminished below criteria. Therefore, the small craft 
advisory has been cancelled.

$$

ANZ450-451-080000-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
341 PM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...West winds around 10 to 15 kt with gusts up to
  25 kt. Seas around 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
753 
WHUS71 KPHI 072335
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
635 PM EST Thu Mar 7 2019

ANZ450-451-080045-
/O.CAN.KPHI.SC.Y.0031.000000T0000Z-190308T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
635 PM EST Thu Mar 7 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory. 

Winds have diminished below criteria. Therefore, the small craft 
advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 9:32 PM EST, 6 hours earlier.

Area forecast discussion, Mar 4, 9:32 PM EST, 6 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
932 PM EST Mon Mar 4 2019

.SYNOPSIS...
Strong low pressure moves through the Canadian Maritimes
through Tuesday, before another low pressure moves across
southeastern Canada later Tuesday. This low will move across New
England Tuesday evening, bringing a weak cold front across our
area, before strengthening as it moves northeastward. High
pressure will remain across the central part of the country
Tuesday, before shifting to the Southeast states on Wednesday.
A second high pressure will move out of the northern Mississippi
Valley and combine with the first high pressure system over our
area Thursday night before shifting offshore Friday. A low
pressure system may pass close to our area Friday night, before
a stronger storm system affects the area Sunday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
930 pm update: With hourly temperature trends continuing to be
warmer than forecast, decided to warm overnight lows several
degrees northwest of Interstate 95. Winds are remaining too
elevated to prevent more rapid cooling, and am no longer
anticipating temperatures being much below the colder guidance.
Lowered hourly dew point temperatures several degrees, as well.

645 pm update: Hourly temperatures are running too cold across
the area, with dew points running several degrees too high. Most
models are performing badly this evening, with errors exceeding
5 degrees with both parameters in several locations. Made
considerable adjustments through the evening, though did not
change late night temps/dew points too much at this point.

Previous discussion...

Low pressure over the Gulf of Maine, approximately 200 miles
east of Boston, will continue to lift to the northeast towards
the Canadian Maritimes. Meanwhile, high pressure over the
Central Plains gradually builds east.

Some strong shortwave energy passes through the region this
evening. Radar shows some snow showers across northern
Pennsylvania and central and northern New York. Since it is
quite dry across the local area, there should not be much more
than some scattered flurries across the southern Poconos and
northern New Jersey.

Otherwise, with surface high pressure building east and CAA
underway, quite cold tonight, especially for March 5. Lows will
drop to 5-10 above in the southern Poconos, Lehigh Valley, and
northern New Jersey, and otherwise 10-15 for the rest of
southeast Pennsylvania and New Jersey. Lows will be in the low
20s in Delmarva.

With diminishing winds, clearing skies, and lingering fresh
snowpack north and west of the Fall Line, temperatures may end
up being colder than forecast in those areas.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Sunny skies start the day Tuesday, and then a cold front with
some strong shortwave energy approaches from the west during the
day and passes through the region late in the day and towards
Tuesday evening. Some more flurries are possible in far northern
zones, the southern Poconos and northern New Jersey.

Another cold day with highs in the 20s north and west of the
Fall Line, and otherwise in the upper 20s to lower 30s for
southeast Pennsylvania and New Jersey. Highs in the mid to upper
30s are expected for Delmarva.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Fairly quiet weather is expected for much of the upcoming work
weak, with the potential for some unsettled weather for the end
of the work week and later in the weekend.

For the start of the extended period, a weakening area of low
pressure will be moving across southeast Canada, before
redeveloping offshore of New England, then strengthen as it
moves to the northeast. This low will break a weak cold
front/surface trough across the area Tuesday night, with another
on Wednesday. High pressure remains to our south, which will
keep a steady northwest flow. Most of the area will be dry,
however, with the steady northwest flow developing, lake effect
snow showers/flurries may make their way into far northeastern
Pennsylvania and northwestern New Jersey overnight Tuesday into
Wednesday.

High pressure across the Upper Mississippi Wednesday night will
shift to our south and combine with high pressure to our south
later Wednesday through Thursday. This will keep the steady
northwest flow and the chance of snow showers/flurries for our
northern areas.

This high pressure will briefly build across our area Thursday
night into Friday, bringing light winds and quiet conditions.
However, this looks to be short lived. An area of low pressure
is forecast to move out of the central states and across the
central Appalachians toward the Mid-Atlantic region Friday into
Friday night. There is slight differences with the timing and
strength of this low, and in turn the amount of precipitation.
There is a chance of precipitation for the whole area, however,
the highest probability is for southern New Jersey and Delmarva.
Depending on how early the precipitation starts, it may start
out as snow. Then depending on how far north it moves, southern
New Jersey and Delmarva would likely change over to rain later
in the day and overnight, while areas farther north should
likely remain snow if the precipitation moves far enough north.

Quiet weather is expected for Saturday into Saturday night as
high pressure moves to our north, with our area on the southern
edge of the high. This quiet weather is expected to be temporary
however.

As we go into Sunday and Sunday night, an area of low pressure
will be moving across the Great Lakes region, which will lift a
warm front across the area, before a cold front sweeps through.
Depending on how early the precipitation starts, it may start as
a sleet or freezing rain mixture for portions of eastern
Pennsylvania and northern New Jersey, before temperatures warm
up everywhere and change the precipitation to all rain. The
remainder of the area is expected to remain all rain.

For Monday, strong northwest flow is expected to develop again
as low pressure lifts to our northeast. Mostly dry conditions
should return to the area, although flurries/snow showers are
possible for portions of northeast Pennsylvania and northern New
Jersey.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR across all sites. Westerly winds dropping to 5-10
knots. A very slight chance of flurry or two at KABE, but confidence
was too low to include this in the TAF at this time.

Tomorrow...VFR with westerly winds 10-15 knots. Gusts to 20-25 knots
possible at KILG, KPHL, and KPNE. Scattered flurries possible at
KABE and KRDG, but confidence again remains too low to include this
in the TAFs at this time.

OUTLOOK...

Tuesday night-Thursday night...Generally VFR conditions
expected. West to northwest winds 10-15 knots with gusts 20-25
knots expected, especially Tuesday night, Wednesday, and
Thursday.

Friday...Conditions lowering through the day and remaining low
through the night with a chance of precipitation.

Saturday...MVFR conditions may remain across the area, although
precipitation expected to end.

&&

.MARINE...
930 pm update: Canceled the small craft advisory for the
Atlantic waters. Aside from an occasional gust to 25 kts off the
northern New Jersey coast, conditions are decidedly below
criteria on the waters at this time and should remain so for the
rest of the night.

645 pm update: Winds have diminished below advisory criteria on
Delaware Bay, so have canceled the advisory here. Suspect the
advisory will be canceled early on the Atlantic waters also, but
marginal advisory conditions continue in spots. Therefore, will
keep the advisory going here for the time being.

Previous discussion...

Tight NW pressure gradient over the waters will relax this
evening. SCA conditions will end this evening on DE Bay, and SCA
conditions may persist through the night on the ocean. Will end
the SCA on DE Bay at 10pm this evening, and will keep the SCA
up on the ocean until 4 am, but it may be able to be cancelled
prior to that.

Sub-SCA conditions on tap for Tuesday.

Few flurries possible on the far northern New Jersey ocean
waters this evening.

There is a chance for freezing spray on the waters late tonight
through Tuesday morning.

OUTLOOK...

Tuesday night-Wednesday night...Small Craft Advisory conditions
likely to develop Tuesday night and remain through early
Wednesday night.

Thursday...Near advisory level conditions possible.

Thursday night-Saturday...Conditions expected to be below
advisory levels.

&&

.CLIMATE...
Here are the record lows and average lows for the climate sites
for March 5:

Site            Average Low     Record Low

Allentown           26              8/1948
Atlantic City       30              10/2009, 1978
Georgetown          32              11/1978
Mount Pocono        22              -4/1912
Philadelphia        31              5/1872
Reading             28              5/1978
Trenton             29              4/1872
Wilmington          30              7/1978

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...CMS/MPS
Short Term...MPS
Long Term...Robertson
Aviation...Davis/Robertson
Marine...CMS/Robertson/MPS
Climate...MPS
Hazardous weather outlook, Mar 4, 3:52 PM EST, 11 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EST Mon Mar 4 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-052100-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
352 PM EST Mon Mar 4 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-052100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EST Mon Mar 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.